Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Tetanus shot reaction

About the author: 

One reader has reacted badly to a tetanus shot, and is now unable even to stand

One reader has reacted badly to a tetanus shot, and is now unable even to stand. It's not an uncommon reaction, says one reader, and the effects should wear off in time. It could, however, be caused by giving the shot too low in the buttock, and so catching and damaging the sciatic nerve. It's a view shared by another reader who agrees that the problem should clear up in time. Any injection that is too close to the nerves can cause the problem. Get to a homoeopath as quickly as you can, says another reader. Homoeopathy has a good record of treating the after-effects of vaccinations. A self-care remedy to try is Hypericum, but it's best to see a practitioner.


Amd:

Thinning eyebrows

You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved